# SDR DXTA2012040204943

- Difficulty date: April 1, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 750
- Aircraft serial: 7500144
- Aircraft time: 10,465 hours, 6,423 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 99144683
- Part serial: 0100A
- Condition: Failed
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, NOTICED THE BRAKES APPEARED TO BE DRAGGING.  IT REQUIRED 80 PERCENT POWER TO MOVE THE ACFT FORWARD AND WHEN THE POWER WAS REDUCED A NOTICABLE SHUDDER WAS FELT AND THE PLANE STOPPED FORWARD MOTION ON ITS OWN.  REMOVED POWER BRAKE METERING VALVE AND INSTALLED INSPECTED POWER BRAKE METERING VALVE.  PERFORMED BLEED AND LEAK CHECK, CHECKED GOOD.  ALL WORK DONE MM 32-42-00.  PERFORMED ENGINE AND TAXI RUN OF ACFT TO CHECK BRAKES DURING A TAXI CONDITION, CHECKED GOOD.  ALL WORK DONE IAW MM 72-00-00.
